DOI QR코드

DOI QR Code

THE STRONG PERRON INTEGRAL IN ℝn REVISITED

Skvortsov Valentin A.;Sworowski Piotr

  • Published : 2007.01.31

Abstract

It is shown that $\alpha-regular$ McShane and strong Perron integrals considered in [1] are equivalent to the usual McShane integral.

Keywords

McShane integral;Perron integral

References

  1. J. M. Park, B. M. Kim, and D. H. Lee, The strong Perron integral in the n-dimensional space $R^n$, Commun. Korean Math. Soc. 20 (2005), no. 2, 291-297 https://doi.org/10.4134/CKMS.2005.20.2.291
  2. S. Saks, Theory of the integral, Dover, New York, 1964
  3. V. A. Skvortsov and P. Sworowski, On McShane-type integrals with respect to some derivation bases, Mathematica Bohemica 131 (2006), no. 4, 365-378